MathSciNet Relay Station
MathSciNet bibliographic data
MR1266795 60K25
Chang, Cheng-Shang; Thomas, Joy A.; Kiang, Shaw-Hwa On the stability of open networks: a unified approach by stochastic dominance. Queueing Systems Theory Appl. 15 (1994), no. 1-4, 239–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement